# SDR HEEA966969

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Compensator
- Part number: 9560167090
- Condition: Defective
- Location: Eng Temp
- Part time: 1,537 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUCTUATING POWER CHECKS. SENT TO TURBOMECA...THEIR PROPERTY BEING RETURNED.
